# SDR HNAA2012042007401

- Difficulty date: April 20, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N914HA
- Make and model: Dhav DHC8102
- Aircraft serial: 053
- Aircraft time: 64,138 hours, 72,400 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Box
- Part number: 7002761
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS FLICKERED THE ENTIRE FLIGHT.  ALL FLOOR EMERGENCY AND ROW 1DF LOWER EXIT SIGN.  R & R NR 2 BRUSH BLOCK. OPS CHECKED GOOD IAW MM 30-61-00. R & R EMERGENCY LIGHTS CONTROL BOX IAW MM 33-51-00.  OPS CHECKED GOOD.  RT TRU WAS ALSO CHANGED.
